# SDR 2005FA0000718

- Difficulty date: April 20, 2005
- Submitted: May 16, 2005
- Operation: General aviation
- Engine: Pwa F117PW100
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1B6509
- Condition: Fractured
- Location: Engine
- Part time: 7,626 hours, 4,117 cycles
- Component: Hpc Module, Pwa
- Component part number: F117PW100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT ENGINE WAS RECEIVED FOR PROACTIVE NIB 10/11TH STATOR REMOVAL.  DURING INSPECTION, ONE 9TH STAGE HPC BLADE WAS FOUND FRACTURED WITH APPROX 1.140 LENGTH OF THE BLADE MISSING.  THIS IS FIRST SHOP VISIT FOR THE ENGINE.  (K)
